MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670170
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that leakage was identified on the third day of use while the device was in use with a patient.The issue was resolved by replacing the device with another brand.The event occurred in a hospital and was handled by a health professional.The outcome was resolved.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation and photos provided by the customer.As received, there were no damages or anomalies observed.In order to replicate clinical use, the trach was filled with 5ml of water using an icu medical provided syringe as per ifu.A pinhole leak from the trach cuff was observed immediately after filling.Visual and functional testing was performed.The complaint of leakage can be confirmed.The probable cause of the reported problem unknown.
 
Additional Manufacturer Narrative
D4 - primary udi number: corrected.D4 - lot #, h3, h6: updated.The suspect product was returned for evaluation.Visual inspection confirmed that there were no anomalies found.The lot history review was performed, and it was confirmed that there were no previous conformities noted.Functional test was performed and it was found that there was a pinhole leakage from the trach cuff.The allegation made by the complainant was confirmed.However, the probable root cause of the event was unable to be determined.

Brand Name
BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25015556
Report Number3012307300-2026-04273
Device Sequence Number9655295
Product Code JOH
UDI-Device Identifier15021312006056
UDI-Public(01)15021312006056
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670170
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/19/2026
06/15/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/10/2026
07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown